# SDR DL72K960541

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 3 Engine
- Component: 37820113
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE, NR 3, AT LIFT-OFF - FUEL TO ZERO WITH NORMAL WIND DOWN INDICATIONS.  REPLACED FCU AND ENGINE DRIVEN FUEL PUMP.
